# SDR DALA2017102507805

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15208417178T6
- Condition: Corroded
- Location: Bs 1040-1077
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FROM BS 1040 - 1077,  LBL 45 IS CORRODED AT TWO LOCATIONS.   FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE SEAT TRACK.   RESTORED THE FINISH IAW SRM 53-00-52, REPAIR 4.
